# SDR UALA2011121906962

- Difficulty date: December 19, 2011
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 76,184 hours, 21,974 cycles
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 140 KIAS FOR NR 1 ENGINE ROLLBACK WITH FUEL FLOW FLUCTUATIONS.  CAPTAIN NOTICED THE NR 1 FUEL FLOW DROPPING OFF JUST PRIOR TO PULLING THROTTLE BACK. DID NOT NOTICE ANY OTHER PARAMETER FLUCTUATION.
